Skip to Content

I have ADHD Im taking Adderall 30mg XR wondering since its "speed" if it caused perfuse sweating?

Responses (2)

mitjason 3 Jan 2010

Yes it can cause what is called Hyperhidrosis (Excessive sweating). There are a few oral medications that can help with this condition. One is called Glycopyrrolate. The other is Oxybutynin. There's also a common topical application called Drysol which has Aluminum Chloride in it which helps with sweating. I hope this information helps you. Good Luck

ihaveADHD! 3 Jan 2010

i have had botox injections in my armpits to help stop me sweating when im inactive (ie. watching tv, laying in bed, listing to music) and it only works when im off adderall. when i am active (ie. out to lunch with friends, at work, driving) im like Niagara falls. it's effecting my self confidence and my way of life. Im thinking of going to my doctor and and asking him about alternative medication.

mitjason 3 Jan 2010

I've heard about the botox injections. Those can be effective. I have had great success with Drysol for underarm sweating. It will dry you out and boost your confidence. Good Luck!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions